RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2004, Volume 10, Issue 4, Pages 23–34 (Mi fpm792)  

This article is cited in 1 scientific paper (total in 1 paper)

On one variety of alternative algebras

A. N. Vaulin

Moscow State Pedagogical University

Abstract: We consider the variety of alternative algebras with the identity of index $5$ Lie nilpotency. We prove that the variety of alternative algebras over a field of characteristic different from 2 and 3 with the identity $[[[[x_1,x_2],x_3],x_4],x_5]=0$ has the Specht property.

Full text: PDF file (158 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2007, 140:2, 191–199

Bibliographic databases:

UDC: 512.554.5

Citation: A. N. Vaulin, “On one variety of alternative algebras”, Fundam. Prikl. Mat., 10:4 (2004), 23–34; J. Math. Sci., 140:2 (2007), 191–199

Citation in format AMSBIB
\Bibitem{Vau04}
\by A.~N.~Vaulin
\paper On one variety of alternative algebras
\jour Fundam. Prikl. Mat.
\yr 2004
\vol 10
\issue 4
\pages 23--34
\mathnet{http://mi.mathnet.ru/fpm792}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2142506}
\zmath{https://zbmath.org/?q=an:1072.17015}
\elib{http://elibrary.ru/item.asp?id=9068322}
\transl
\jour J. Math. Sci.
\yr 2007
\vol 140
\issue 2
\pages 191--199
\crossref{https://doi.org/10.1007/s10958-007-0416-7}
\elib{http://elibrary.ru/item.asp?id=13558571}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33845772255}


Linking options:
  • http://mi.mathnet.ru/eng/fpm792
  • http://mi.mathnet.ru/eng/fpm/v10/i4/p23

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Grishin, S. V. Pchelintsev, “On centres of relatively free associative algebras with a Lie nilpotency identity”, Sb. Math., 206:11 (2015), 1610–1627  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:255
    Full text:51
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020